MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X SOFTWARE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X SOFTWARE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SW-3.1
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction procedure, there was a crash on the display workstation resulting in a 20 minute delay.When connecting a new tactiflex catheter to the amplifier.The display workstation showed an unexpected error, and the study closed itself.The study could not be restarted until the tactiflex se was disconnected.This was the first time using the display workstation after performing the update to v3.1.The procedure was completed in navx mode with a non-se catheter with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The reported event stated that "when connecting a new tactiflex catheter to the amplifier.The display workstation showed an unexpected error, and the study closed itself.".Review of the collect logs verified the unexpected shutdown occurred.In the logs, the catheter was not recognized as an ablation or se catheter leading to the crash.The root cause was the tactiflex license being out of date.The tactiflex will not be recognized on a system running v3.1 with the v3.0 tactiflex plug in module.It is recommended to upgrade the tactiflex plug-in module to 3.1.

Brand Name
ENSITE¿ X SOFTWARE V3.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20786806
Report Number2184149-2024-00201
Device Sequence Number6989582
Product Code DQK
UDI-Device Identifier05415067049704
UDI-Public05415067049704
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.1
Device Catalogue NumberENSITE-SW-3.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown